# SDR DALA2014111006025

- Difficulty date: October 21, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 55,044 hours, 20,932 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE TO RT WINGLET T/E IN ZONE 6, OTBD.  INSTALLED PERMANENT SEAL OF AREA IAW APB SRM 57-31-01.
